Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 3, Issue 7, Part P (2017)

On certain forms of contra continuity in simple extension topological spaces

Author(s)
T Madhumathi and F Nirmala Irudayam
Abstract
This paper is brings out the idea of a new classes of functions named contra- Ωgb+-continuous and almost contra- Ωgb+-continuous functions in the light of simple extended topological spaces. We also initiate to investigate some of its basic properties and relations concerning the new functions.
Pages: 1117-1122  |  475 Views  19 Downloads
How to cite this article:
T Madhumathi, F Nirmala Irudayam. On certain forms of contra continuity in simple extension topological spaces. Int J Appl Res 2017;3(7):1117-1122.
Call for book chapter
International Journal of Applied Research